# SDR DALA2016021901424

- Difficulty date: February 17, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 90,011 hours, 12,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2, BULK CARGO COMPARTMENT AT BS 1540 BETWEEN S-39L AND S-38L, FOUND WEB CORROSION AND REPLACED.
